A 32-year-old female asked:
I'm taking metronidazole and amoxicillin together but my stool is extremelywatery and i have to go often. should i stop taking one of the two or both?
1 doctor answer • 1 doctor weighed in
Pharmacology 18 years experience
Not yet, contact MD: It's too hard to counsel you to stop without weighing so many different things, including (but not limited to): why you're taking the medication, when the watery stools started relative to when you started the antibiotics, and how far into your course you are. That said, contact your prescriber (or pharmacy if not possible) for this real-time discussion, as it *may* be an effect.
1.4k viewsAnswered >2 years ago
Last updated May 11, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.